# SDR ASAA2019062429699

- Difficulty date: June 16, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 7,086 hours, 1,854 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 IGNITION B FAULT,  GROUNDED - YES. R & R THE NR 2 ENGINGER IGNITION B IGNITER IAW AMM 74-21-10.  PERFORM ENG IDLE TEST NO FAULT.
